# SDR CA970422029

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE3YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Stone Damage
- Location: Leading Edge
- Part time: 2,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. STONE DAMAGE FOUND ON THE LEADING EDGE OF THE PROPELLER.
